# SDR F3LA2013121700947

- Difficulty date: December 9, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 39,492 hours, 19,071 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001004
- Part serial: CC2543
- Condition: Delaminated
- Location: Lt Elevator
- Part time: 39,492 hours, 19,071 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT OUT OF SERVICE DUE TO C8 S2 CHECK.  LT ELEVATOR THERMO GRAPHIC INSPECTION REVEALED 12 INDICATIONS ON UPPER PANEL THAT ARE IRREGULAR IN SHAPE & BLACK IN COLOR.  REPAIRED LT ELEVATOR 12 EACH AREAS OF LIQUID INGRESS WITH HOT BONDER IAW A319 SRM 55-20-00, PB201, PAR 2 A & SRM 55-21-11, PB201, C1, PAR 5 D & FIG 204, SH 1.  WEIGHED ELEVATOR IAW A319 CMM 55-21-15, PAR 3, FOUND WITHIN LIMITS.
